Found 23 Documents (Results 1–23)

Populations of solutions of the \(XXX\) Bethe equations associated to Kac-Moody algebras. (English) Zbl 1173.82316

Berman, Stephen (ed.) et al., Infinite-dimensional aspects of representation theory and applications. International conference on infinite-dimensional aspects of representation theory and applications, Charlottesville, VA, USA, May 18–22, 2004. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 392, 95-102 (2005).
Full Text: arXiv

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field

all top 3